# SDR DL76S971108

- Difficulty date: June 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N120DL
- Make and model: Boeing 767332
- Aircraft serial: 23279
- System (JASC): 2910 · Hydraulic System, Main
- Part: Valve
- Part number: 32143342
- Condition: Inoperative
- Location: Nlg
- Stage of operation: TO
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

NOSE GEAR DID NOT RETRACT ON T/O, DURING GEAR RETRACTION A/C SHUDDERED, CENTER HYD SYS EICAS MSG CAME ON, CENTER HYD PUMP LOW PRESS LTS CAME ON.  DEMAND PUMP LOW PRESS LTS CAME ON WHEN GEAR HANDLE WAS PLACED IN DOWN POSITION.  CENTER HYD SYS RETURNED TO NORMAL.  GEAR WENT DOWN AND GREEN.  REPLACED ADP PRSOV VALVE, SYSTEM OPS CHECKS GOOD.
